# SDR CA041018011

- Difficulty date: August 13, 2001
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,838 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 01R311159601
- Condition: Cracked
- Location: Gas Generator
- Part time: 35,615 hours, 43,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI OUT TO RUNWAY CREW NOTICED AN ODOR WHICH ALSO SET OFF THE LAVATORY SMOKE DETECTOR. AIRCRAFT RETURNED TO GATE. TROUBLESHOOTING BY MAINTENANCE REVEALED SMOKE WAS ENTERING INTO CABIN WHEN BLEED AIR SELECTED ON, NR 1 ENGINE. ENGINE WAS REPLACED. ENGINEERING REPORT BY FROM ENGINE TEARDOWN INDICATED THAT THE OIL PRESSURE SUPPLY TUBE FOR THE NR 5 BEARING AREA WAS CRACKED AT A WELD SEAM IN THE GASGENERATOR CASE. ENGINE WAS REPAIRED. REPORT AVAILABLE IF REQUIRED.
